# SDR UPS06547341

- Difficulty date: June 20, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 17,102 hours, 11,572 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102886
- Condition: Dented
- Location: Bs 1340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENTS IN AFT CARGO COMPARTMENT FUSELAGE FRAME STA 1340, BETWEEN S25R TO S26R.  FRAME REPAIR AT STA 1340, S25R TO S26R WAS ACCOMPLISHED PER FINAL EA 757-5362-27-A1485 AND UPS EO B757-5310-24679-A.
